Advanced Search
MyIDEAS: Login to save this article or follow this journal

A General Proof Of The Dybvig-Ingersoll-Ross Theorem: Long Forward Rates Can Never Fall

Contents:

Author Info

  • Friedrich Hubalek
  • Irene Klein
  • Josef Teichmayn
Registered author(s):

    Abstract

    A senera1 proof of the Dybvig-Ingersoll-Ross Theorem o n thc monotonicity of long foraard rates is presented. Some inconsistencies in the original proof o f this theorein are discussed. Copyright 2002 Blackwell Publishers.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/j.1467-9965.2002.tb00133.x
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Wiley Blackwell in its journal Mathematical Finance.

    Volume (Year): 12 (2002)
    Issue (Month): 4 ()
    Pages: 447-451

    as in new window
    Handle: RePEc:bla:mathfi:v:12:y:2002:i:4:p:447-451

    Contact details of provider:
    Web page: http://www.blackwellpublishing.com/journal.asp?ref=0960-1627

    Order Information:
    Web: http://www.blackwellpublishing.com/subs.asp?ref=0960-1627

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Clive G. Bowsher & Roland Meeks, 2008. "Stationarity and the term structure of interest rates: a characterisation of stationary and unit root yield curves," Working Papers 0811, Federal Reserve Bank of Dallas.
    2. Constantinos Kardaras & Eckhard Platen, 2009. "On the Dybvig-Ingersoll-Ross Theorem," Papers 0901.2080, arXiv.org, revised Mar 2010.
    3. Klaas Schulze, 2008. "Asymptotic Maturity Behavior of the Term Structure," Bonn Econ Discussion Papers bgse11_2008, University of Bonn, Germany.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:bla:mathfi:v:12:y:2002:i:4:p:447-451. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.